# SDR GLBA2018032100704

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 39,497 hours, 47,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Part serial: NSN
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD LOWER PASSENGER DOOR CABLE WAS BROKEN.  MAINTENANCE REPLACED THE CABLE IAW MM 52-10-02 3A & B.
